# SDR IPXA2022042281393

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300*
- Aircraft serial: 0826
- Aircraft time: 23,623 hours, 14,829 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Faulty
- Location: Powerplant
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB** **SUPPLEMENTAL SDR** SHORTLY AFTER DEPARTURE RECEIVED AN ENGINE #2 BLEED LEAK FAULT FOLLOWED ECAM PROC RESULTED IN AIR TURNBACK. DEFERRED #2 BLEED PER MEL 36-11-01-2 PLACARD INSTALLED M779457 ASSIGNED BY AMCT/S AND FOUND #2 PACK HEAT EXCHANGER SLEEVE (I/B) BLOWN OFF & DAMAGED. REPLACED SLEEVE REF AMM 21-51-32. FOUND LEFT HOT AIR DUCT LEAKING BADLY, REORIENTED & SECURED REF AMM 20-21-00. NO LEAKS NOTED AT THIS TIME. THIS CLEARS M779457
